Schrödinger flow on Hermitian locally symmetric spaces

نویسندگان
چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Holomorphic Torsion for Hermitian Locally Symmetric Spaces

Contents 1 Holomorphic torsion 5 2 The trace of the heat kernel 8 2.

متن کامل

Geometrical phases on hermitian symmetric spaces

For simple Lie groups, the only homogeneous manifolds G/K, where K is maximal compact subgroup, for which the phase of the scalar product of two coherent state vectors is twice the symplectic area of a geodesic triangle are the hermitian symmetric spaces. An explicit calculation of the multiplicative factor on the complex Grassmann manifold and its noncompact dual is presented. It is shown that...

متن کامل

Homogeneous holomorphic hermitian principal bundles over hermitian symmetric spaces

We give a complete characterization of invariant integrable complex structures on principal bundles defined over hermitian symmetric spaces, using the Jordan algebraic approach for the curvature computations. In view of possible generalizations, the general setup of invariant holomorphic principal fibre bundles is described in a systematic way.

متن کامل

Kazhdan-lusztig Polynomials for Hermitian Symmetric Spaces

A nonrecursive scheme is presented to compute the KazhdanLusztig polynomials associated to a classical Hermitian symmetric space, extending a result of Lascoux-Schutzenberger for grassmannians. The polynomials for the exceptional Hermitian domains are also tabulated. All the KazhdanLusztig polynomials considered are shown to be monic.

متن کامل

Harmonic Morphisms, Hermitian Structures and Symmetric Spaces

[A] M. Svensson, On holomorphic harmonic morphisms, Manuscripta Math. 107 (2002), 1–13. [B] M. Svensson, Harmonic morphisms from even-dimensional hyperbolic spaces, Math. Scand. 92 (2003), 246–260. [C] M. Svensson, Holomorphic foliations, harmonic morphisms and the Walczak formula, J. London Math. Soc. 68 (2003), 781–794. [D] M. Svensson, Harmonic morphisms in Hermitian geometry, J. Reine Angew...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Communications in Analysis and Geometry

سال: 2002

ISSN: 1019-8385,1944-9992

DOI: 10.4310/cag.2002.v10.n4.a1